# SDR REXA2013050600650

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 25,259 hours, 22,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER ACCESS HOLE FOR PANELS 640BB AND 650EB HAVE CORROSION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1919.
